# SDR 95FDEA01698

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Worn
- Location: Te Aft Flaps
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A, B

## Discrepancy

FL 31.0, MACH .84 NOTICED 10 TO 12 DEG R/YOKE DISPLACEMENT.  ATTEMPTED TO TRIM RUDDER AND GOT A MOD-SEVERE BUFFET, CONTINUED AFTER SLOWING TO .80 MACH.  BUFFET STOPPED WHEN EXTENDING SPEED BRAKES SLIGHTLY 1 TO 2 DEGREES.  BUFFET WOULD BEGIN AGAIN AFTER RETRACTING SPEEDBRAKE.  DECLARED AN EMERGENCY LANDING INTO ICT.  VISUALLY INSP/OPS FLT CONT, T/E AFT FLAPS LOOSE.  REPLACED CARRIAGE PLATES AND ECCENTRIC BUSHING ON RT I/B AFT FLAP AND ADJ MM 27-51-2.  ADJ ECCENTRIC BUSHING ON LT I/B AND RE-ADJ DROOP ON BOTH I/B FLAPS MM 27-51-2.  REPLACED 2 CARRIAGE PLATE ASSYS ON RT O/B AFT FLAP ADJ ECCENTRIC BUSHINGS AND RE-ADJ DROOP O/B FLAPS AND INSP AFT FLAP T/E FLAP RIG MM 27-51-12.
